# SDR R61A201908015784

- Difficulty date: July 15, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 25,144 hours, 19,364 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066755002
- Condition: Corroded
- Location: Frame 74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT,  CORROSION FOUND ON SHEAR CLIP AT FR 74 BTW STR 28R AND 29R.   REMOVED AND REPLACED SHEAR CLIP PER 51-41-00/51-43-04
